# SDR 00FDEA00871

- Difficulty date: December 13, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 7,355 hours, 3,753 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-352  ECAM MSG NR 1 T/R PRESSURIZED.  R&R  DIRECTIONAL PILOT CONTROL VALVE AND PRESSURE SWITCH PER MM 78-31-06-2.
